Aleve Dispenser Box, 50 caplets per box
** Special Pricing! **
Aleve provides fast, extended pain relief from just 1 caplet. It also temporarily reduces fever. For minor aches and pains due to minor arthritis, back and body aches, and headaches.
Active Ingredients: Naproxen Sodium 220 mg; (Naproxen 200 mg) (NSAID)